# SDR CA960827010

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF341A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267586
- Condition: Failed
- Location: Internal
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PDU WOULD NOT MAINTAIN INITIAL RIGGING AS PER MM 1 1/3 TURNS ON DIRECTIONAL CONTROL VALVE GAP (0.315 +/- 0.015). FAILED RESET OF DIRECTIONAL CONTROL VALVE (SHOP AIR).
